# SDR WRLA96014

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5248 · Tail Cone Doors
- Part: Safety Railing
- Part number: AKC773110
- Condition: Broken
- Location: Tail Cone
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB-OUT FROM TAKEOFF, CREW RECEIVED 'TAIL CONE UNLOCK ALERT' ILLUMINATED ON EAD.  MAINTENANCE REP ABOARD ACFT WENT TO AFT OF CABIN TO INSPECT FOR ABNORMAL VIBRATION AND NOISE, NONE WERE NOTED.  CREW ELECTED TO CONTINUE TO DESTINATION IAW FLIGHT CREW OPERATION MANUAL, MISC ABNORMAL ALERT PROCEDURE.  ACFT LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, MX NOTED NR 2 ENGINE FWD ACCESS DOORS WERE OPEN.  DAMAGE SUSTAINED TO MAINTENANCE SAFETY RAILING AND OPEN/CLOSE MECHANISM.  DOORS/LATCHES, LATCHING PINS WERE UNDAMAGED.  DOOR MANUALLY CLOSED AND LATCHED SECURELY.  DAMAGED PARTS WERE ORDERED AND NOTED IN ACFT CARRY-OVER LOGS.  ACFT RETURNED TO SERVICE.  (X)
